# SDR AALA201906139014

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757420200000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD TRAILING EDGE FLAP, FAIRING SUPPORT FITTING MOUNTED ON FLAP IS GROOVED / WORN BY ATTACHMENT BOLT HEAD. REPLACED FLAP PER AMM 27-54-62.
